1887

n African Journal of Psychiatry - Sublingual atropine for the treatment of severe and hyoscine-resistant clozapine-induced sialorrhea : scientific letter

USD

 

Abstract

Sialorrhea is a common adverse effect of clozapine therapy, which may increase the risk of aspiration pneumonia, a potentially life threatening condition. M4 agonism, α2 antagonism and impaired deglutition have been hypothesised as probable underlying mechanisms. A few previous case reports have shown topical atropine, an antimuscarinic agent, to be effective in the management of clozapine induced sialorrhea (CIS). Informed consent was received for publication of the following case material.

Loading

Article metrics loading...

/content/medjda2/16/4/EJC137833
2013-07-01
2016-12-05
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error